Jump to content
Mental Support Community

Question about my meds...


Greenmama
 Share

Recommended Posts

My dr - when I was in the psych unit - prescribed amitriptalyn because I am very sensitive to meds and this one worked for me with no sudden side affects. I am also on xanax.

When I got out and had my appt with this woman who will deal with my medication management, she was seriously worried about me being on this drug and suggested I get an EKG right away. I did, and my heart was fine.

My therapist also suggested this is an older med that may not be the best choice. I do feel a racing heart, dizziness and heavy feeling. My primary care dr who did the EKG said she sees no worries about amitriptlyn.

Has anyone ever been on this med before??? Thanks in advance.

Jo

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Loading...
 Share

×
×
  • Create New...